Results 1 to 11 of 11

Thread: Synarel not working?

  1. #1

    Default Synarel not working?

    I posted about this in the buddy thread, but I thought I'd add it here, just so that there's a bigger chance of people seeing it and maybe getting an answer.

    I had a blood test at the clinic this morning, to check if everything would be right to start injections as scheduled for tomorrow. They rang me back with the news this afternoon that my hormone levels aren't low enough and now I need to go in again tomorrow for an ultrasound scan to try to find out what's going on.

    Anyone had this happen before? Any ideas on what it may mean?

    I've been on synarel for 12 days now, AF turned up a week ago when they had me stop taking the pill, I've been positively anal about taking the synarel on time and making sure I don't sneeze afterwards... I just don't know why it hasn't worked!



    BW

  2. #2

    Default

    I dont know the answer to that BW- Im sorry! I spotted last night after AF finished 5 days ago and Ive been on synarel for the same amount of time, and been spot on with time taking it!

    Its amazing how the body responds isnt it!

    Here's to our only little glitch on our IVF journey!

  3. #3

    Default

    I hope you are right, kim and it is just a little glitch on our path.

    I'm just feeling very uncomfortable about starting under what appears to be less than ideal circumstances.

    BW

  4. #4

    Join Date
    Feb 2005
    Posts
    1,244

    Default

    BW, sorry I didn't see this earlier. I'm not sure what could be causing this. Hope you can get some answers tomorrow and get back on track soon.

  5. #5

    Default

    Thanks, Mel.

    I'm really not doing well with regards to stress levels right now - I have images of my cycle being cancelled before it's even begun, and the whole idea of doing IVF now was to feel like we're finally doing something instead of sitting back and waiting some more until we can get DH's varicocele repair fixed which will be God knows when as his specialist appointment isn't until April.

    I've got all sorts of questions in my head about drug interactions - I have a funny list of things I have to take, but the FS said they were all fine except one and I haven't had any of that one for weeks... or perhaps that I'm generally just too snotty and sniffly and too much of the synarel is contacting snot instead of nasal membranes (could this be why some doses hurt like hell and others I barely feel?) and thus not being absorbed. Sorry for the wonderful mental pictures there!

    I keep thinking of it in terms of "what have I done wrong?", which is stupid. It's not my fault I'm not responding well to this, just like it's not my fault that I didn't respond to clomid, but do actually respond very well to one of my arthritis drugs so that I have to stay on a lower dose than normal of it.

    Blargh! I'd feel a bit better if I was actually going to be able to speak to the FS tomorrow, but I suspect it will just be nurses and other clinic staff.

    BW

  6. #6

    Join Date
    Jan 2005
    Location
    in the valley of cuddles with mountains of smiles
    Posts
    2,369

    Default



    it can be a testing time I have heard it happening before and it all gets sorted out.

  7. #7

    Join Date
    Aug 2006
    Location
    Melbourne
    Posts
    2,890

    Default

    Bw - i hpope this email get you bf your appointment today! i too had levels that were not droping so i had to take two sprays morning and night

    Hope that helps

    Just wanted to add that was the cycle i got BFP

  8. #8

    Default

    Thanks, Lou. Still at home, but will need to be getting off the computer and get moving very soon.

    Two sprays! ugh! I think that may be enough to make me want to change to lucrin, but we'll see how it goes.

    BW

  9. #9

    Join Date
    Feb 2005
    Posts
    1,244

    Default

    Good luck, pet. Thinking of you.

  10. #10

    Default

    I'm sure in a few days time I'll find this funny, but not right now.

    After completely failing to respond in any way to clomid, one of my ovaries has managed to produce a great big fat follicle while on synarel. How ironic!

    For now, the plan is stop the synarel, and the nurse gave me a trigger shot today. I go back in a week for another blood test (hopefully it will show estrogen down and progesterone up), then I'll resume the synarel at double the dose - I was almost hoping they'd say move to lucrin, but no, I just get to burn out both nostrils at once each time.

    I guess the good news is the the trigger shot didn't hurt as much as I was lead to believe, so I reckon the puregon injections (when I finally get to start them) will be a breeze.

    Feeling frustrated, depressed and disappointed right now.

    BW

  11. #11

    Join Date
    Feb 2005
    Posts
    1,244

    Default

    Oh my ... I was worried when I read in your other post about the massive amounts of EWCM I have to say. Wow, no wonder you haven't been able to flatline with a big follicle just waiting to go.

    I really feel for you. I hope this is just a result of you not having had a period for so long prior to starting IVF. Hopefully once you start off again you will be in a much better position to go all the way.

    I know you've been having a rough time with the Synarel. Your poor nose ...

    You're right though, the trigger doesn't hurt (needle is very fine) and the Puregon injections are equally painless. One good thing to come out of this.

    Thinking of you.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •